American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Rachel Pries and Douglas Ulmer. Arithmetic of abelian varieties in Artin-Schreier extensions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tim Dokchitser and Vladimir Dokchitser. Local invariants of isogenous elliptic curves. Trans. Amer. Math. Soc. 367 (2015) 4339-4358.
Abstract, references, and article information   
View Article: PDF

[3] Barry Mazur and Karl Rubin. Selmer companion curves. Trans. Amer. Math. Soc. 367 (2015) 401-421. MR 3271266.
Abstract, references, and article information   
View Article: PDF

[4] Xavier Guitart, Victor Rotger and Yu Zhao. Almost totally complex points on elliptic curves. Trans. Amer. Math. Soc. 366 (2014) 2773-2802.
Abstract, references, and article information   
View Article: PDF

[5] Hui Xue. The derivative of an incoherent Eisenstein series. Trans. Amer. Math. Soc. 364 (2012) 3311-3327.
Abstract, references, and article information   
View Article: PDF

[6] Ritabrata Munshi. On quadratic families of CM elliptic curves. Trans. Amer. Math. Soc. 363 (2011) 4337-4358. MR 2792990.
Abstract, references, and article information   
View Article: PDF

[7] Maria Sabitova. Root numbers of abelian varieties. Trans. Amer. Math. Soc. 359 (2007) 4259-4284. MR 2309184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Cristian D. Gonzalez-Avilés. On the conjecture of Birch and Swinnerton-Dyer. Trans. Amer. Math. Soc. 349 (1997) 4181-4200. MR 1390036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chad Schoen. Complex multiplication cycles and a conjecture of Be\u\i linson and Bloch . Trans. Amer. Math. Soc. 339 (1993) 87-115. MR 1107030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Glenn Stevens. The cuspidal group and special values of $L$-functions . Trans. Amer. Math. Soc. 291 (1985) 519-550. MR 800251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia